# SDR EIAA98001

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Froze Up
- Location: Left
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG - UNABLE TO RETARD LEFT THROTTLE AT TOP OF DESCENT.  COULD NOT MOVE THROTTLE UNTIL DESCENT TO LOWER ALTITUDE AND RAT READS, 15 DEGREE CELSIUS.  (M)
